# SDR SWAA2022011736912

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL SLIDE BTW BS 1088 TO BS 1104 UPPER POSITION AT LT HORIZONTAL STABILIZER / REPLACED SEAL SLIDE BTW BS 1088 TO BS 1104 UPPER POSITION AT LT HORIZONTAL STABILIER IAW 737-700 SRM 51-10-02-0G-0 ITEM 9 AND AMM 53-31-31-400-802
